Schedule at a glance **Thursday, December 6**

7:30 am	REGISTRATION (Lower lobby)			
8:00 to 8:30 am	BREAKFAST (Ballroom foyer)			
8:30 to 9:00 am	WELCOME & LAND ACKNOWLEDGEMENT Setting the stage: HIV in Ontario			
9:00 to 10:00 am	PLENARY: Targeted rapid PrEP: impact & lessons learned			
10:00 to 10:15 am	BREAK (15 MINUTES)			
10:15 to 11:00 am	PLENARY: Talking U=U			
11:05 to 11:55 am	 CONCURRENT SESSIONS PrEP practice and policy (Ontario) Rise of sexually transmitted diseases: epidemiology and emerging issues (Halton) Understanding risk in ACB communities (Niagara) Improving engagement, retention & adherence - Session I (Kingsway) The newest science in the search for a cure for HIV (Grenadier) 			
12:00 to 1:00 pm	LUNCH PLENARY: The future of antiretroviral therapy			
1:05 to 1:55 pm	CONCURRENT SESSIONS • PrEP knowledge & impact (<i>Ballroom</i>) • Challenges in HIV testing and care (<i>Niagara</i>) • Care transitions: challenges & opportunities (<i>Ontario</i>)	WORKSHOPS • Linkages to care (Halton) • Picturing participation		
2:00 to 2:50 pm	CONCURRENT SESSIONS • Strong Medicine (Ballroom) • Pregnancy and HIV (Niagara) • Are drug costs a barrier to HIV care? (Ontario)	(Kingsway)		
2:55 to 3:30 pm	POSTER SESSION (Lower lobby)			
3:30 to 4:20 pm	 CONCURRENT SESSIONS Population-specific approaches to prevention and care (Ballroom) Improving engagement, retention and adherence – Session II (Kingsway) Testing innovations (Niagara) The art of HIV risk, prevention and engagement (Halton) Update on Changes to the Ontario Disability Support Program (ODSP) (Ontario) 			
4:25 to 5:25 pm	PLENARY: Innovations in testing			
5:30 to 7:00 pm	NETWORKING RECEPTION (Azure Restaurant & Bar)			

Schedule at a glance Friday, December 7

7:30 am	REGISTRATION & BREAKFAST (Lower lobby & Ballroom)					
8:00 to 8:30 am	PLENARY: Loneliness in o	PLENARY: Loneliness in older adults living with HIV				
8:30 to 9:10 am	PLENARY: Opiates and pain management					
9:10 to 10:10 am	PLENARY: Adverse childhood events and trauma-informed care					
10:10 to 10:25	BREAK (15 MINUTES)					
10:25 to 11:25	 WORKSHOPS THRIVE+ for gay men (Ballroom) Forever Networks (Kingsway) The impact of historical and cultural factors on African, Caribbean and Black mental health outcomes (Niagara) 		AY (Halton)	CARE DAY (Ontario)		
11:30 to 12:30	LUNCH PLENARY: Treating HIV & Cancer					
12:35 to 1:35 pm	PLENARY: Men & meth (Ballroom)	PLENARY: Making the HIV prevention and care cascade work for ACB communities (Kingsway)	CLOSED SESSION] PHARMACY DAY (Halton)	IMARY CARE		
1:40 to 2:30 pm	CONCURRENT SESSIONS • Men and meth: a conversation (Ballroom) • Trauma-aware practice (Kingsway) • HIV and substance use (Niagara)		CLOSED SESSION]	CLOSED SESSION]		
2:30 to 2:45 pm	BREAK (15 MINUTES)		<u> </u>	[CLO		
2:45 to 3:35 pm	CONCURRENT SESSIONS • Building resilient communities (Ballroom) • Training the next generation (Kingsway) • Gay men's mental health (Niagara) • African, Caribbean and Black: intersection of gender and masculinity (Grenadier)					
3:40 to 4:20	PLENARY: Structural racism and stigma in healthcare					
4:30	CLOSING REMARKS					

Note: all plenary sessions take place in the Ballroom on the lower level.

